I'm so afraid to tell my doctor that I'm addicted to Vicodin, because I know she'll stop prescribing it and I feel like she will judge me. I'm really anxious about the withdrawal symptoms because I'm hypersensitive to medication and side effects. It feels like I have just been hit by a bus when I stop taking hydrocodone for a couple days. How long do these withdrawals last? I have only been on this medication for a year or less, by the way. Thanks.
You are probably right about her not prescribing anymore . but I thought that is what you want. The withdrawal should last around 4 to 5 days. Than is just about the chemical imbalance. Try moving around, skip caffeine and sugars ( that will cause more anxiety) and take warm baths. I don’t know if your doctor will judge you once she sees you are trying to quit. Maybe she wil help you. In any case , I wish you success in quitting.
Thanks for the response. Yes it is what I want, it's just the addiction thinking for me and creates a back and forth battle. Thanks for the tips, I am relieved to know it only lasts around 5 days. I thought it would be a couple weeks.
I have one more question. Is there anything I could do to relieve the extreme fatigue and tiredness? I just want to know if anything will help since I shouldn't drink caffeine and still have to work and go on with daily life. Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.